Pacific Journal of Mathematics

Minimal sets of periods for torus maps via Nielsen numbers.

L. Alsedà, S. Baldwin, J. Llibre, R. Swanson, and W. Szlenk

Article information

Source
Pacific J. Math., Volume 169, Number 1 (1995), 1-32.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102620448

Mathematical Reviews number (MathSciNet)
MR1346243

Zentralblatt MATH identifier
0843.55004

Subjects
Primary: 55M20: Fixed points and coincidences [See also 54H25]
Secondary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx] 57S25: Groups acting on specific manifolds 58F20

Citation

Alsedà, L.; Baldwin, S.; Llibre, J.; Swanson, R.; Szlenk, W. Minimal sets of periods for torus maps via Nielsen numbers. Pacific J. Math. 169 (1995), no. 1, 1--32. https://projecteuclid.org/euclid.pjm/1102620448


Export citation

References

  • [1] Ll. Alseda, J. Llibre and M. Misiurewicz, Combinatorialdynamics and entropy in dimension one, Advanced Series on Nonlinear Dynamics 5, World Scientific, 1993.
  • [2] A. Baker, Transcendentalnumber theory,Cambridge Univ. Press, 1975.
  • [3] L. Block, J. Guckenheimer, M. Misiurewicz and L.S. Young, Periodic points and topological entropy of one dimensional maps, Global Theory of dynamical systems, 18-34, Lecture Notes in Math. 819, Springer, Berlin, 1980.
  • [4] R.B.S. Brooks, R.F. Brown, J. Pak and D.H.Taylor, Nielsen numbers of maps of tori, Proc. Amer. Math. Soc. 52 (1975), 398-400.
  • [5] L.S. Efremova, Periodic orbits and the degreeof a continuous map of a circle (in Russian), Diff. and Integer Equations (Gor'kii) 2, (1978), 109-115.
  • [6] B. Halpern, Periodicpoints on tori, Pacific J. of Math. 83 (1979), 117- 133.
  • [7] P. Heath, R. Piccinini and C.Y. You, Nielsen-type numbers for periodic points, I, Lecture Notes in Math. 1411(1988), 88-106.
  • [8] B. Jiang, Lectures on Nielsen fixed point theory,Contemporary Mathe- matics 14, Amer. Math. Soc, 1983.
  • [9] T.H. Kiang, The theory of fixed point classes,Springer-Verlag, Berlin, 1989.
  • [10] H.E. Leipzig, Theorie der algebraischen zahlen, Akademische Verlagsge- sellschaft, 1923.
  • [11] C. Sim, R. Swanson and R. Walker, Torus maps with fewestperiodic orbits, preprint.